Items where Year is 2007

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | E | G | H | J | K | L | P | S | U | W
Number of items: 24.

B

Beltraminelli, Stefano and Merlini, Danilo (2007) The criteria of Riesz, Hardy-Littlewood et al.\ for the Riemann hypothesis revisited using similar functions. Albanian J. Math., 1 (1). pp. 17-30. ISSN 1930-1235

Braha, Naim L. (2007) Absolutely summing operators in m1(l1). Albanian J. Math., 1 (1). pp. 57-62. ISSN 1930-1235

E

Elezi, A. and Shaska, T. (2007) Special issue on algebra and computational algebraic geometry. Albanian J. Math., 1 (4). pp. 175-177. ISSN 1930-1235

Elezi, Artur (2007) Toric fibrations and mirror symmetry. Albanian J. Math., 1 (4). pp. 223-233. ISSN 1930-1235

Elkin, Arsen and Pries, Rachel (2007) Hyperelliptic curves with a-number 1 in small characteristic. Albanian J. Math., 1 (4). pp. 245-252. ISSN 1930-1235

G

Gashi, Qëndrim R. (2007) A vanishing result for toric varieties associated with root systems. Albanian J. Math., 1 (4). pp. 235-244. ISSN 1930-1235

Glass, Darren (2007) Klein-four covers of the projective line in characteristic two. Albanian J. Math., 1 (1). pp. 3-11. ISSN 1930-1235

H

Hakim, Jeffrey (2007) Discrete series representations of p-adic groups associated to symmetric spaces. Albanian J. Math., 1 (4). pp. 213-221. ISSN 1930-1235

Haran, D. and Jarden, M. (2007) Regular lifting of covers over ample fields. Albanian J. Math., 1 (4). pp. 179-185. ISSN 1930-1235

Hashemi, Amir (2007) Polynomial complexity for Hilbert series of Borel type ideals. Albanian J. Math., 1 (3). pp. 145-155. ISSN 1930-1235

Hashorva, Enkelejd (2007) Exact asymptotics for type I bivariate elliptical distributions. Albanian J. Math., 1 (2). pp. 99-114. ISSN 1930-1235

Hashorva, Enkelejd (2007) Sample extremes of Lp-norm asymptotically spherical distributions. Albanian J. Math., 1 (3). pp. 157-172. ISSN 1930-1235

Hashorva, Enkelejd and Kotz, Samuel and Kume, Alfred (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian J. Math., 1 (1). pp. 31-56. ISSN 1930-1235

Hussain, Wasiq (2007) Reflection and transmission of waves at an elastic interface of two half spaces subject to pure shear. Albanian J. Math., 1 (2). pp. 87-98. ISSN 1930-1235

J

Joswig, Michael and Sturmfels, Bernd and Yu, Josephine (2007) Affine buildings and tropical convexity. Albanian J. Math., 1 (4). pp. 187-211. ISSN 1930-1235

Joyner, David and Ksir, Amy and Vogeler, Roger (2007) Group representations on Riemann-Roch spaces of some Hurwitz curves. Albanian J. Math., 1 (2). pp. 67-85. ISSN 1930-1235

K

Kili\ccman, Adem and Salleh, Zabidin (2007) Mappings and pairwise continuity on pairwise Lindelöf bitopological spaces. Albanian J. Math., 1 (2). pp. 115-120. ISSN 1930-1235

Kopeliovich, Yaacov (2007) Modular equations of order p and theta functions. Albanian J. Math., 1 (4). pp. 271-282. ISSN 1930-1235

L

Lockhart, Jody M. (2007) The Skolem problem for 2× 2 matrices, arctangents and recursive solvability. Albanian J. Math., 1 (1). pp. 13-16. ISSN 1930-1235

Luca, Florian and Shparlinski, Igor E. (2007) Pseudoprimes in certain linear recurrences. Albanian J. Math., 1 (3). pp. 125-131. ISSN 1930-1235

P

Previato, E. and Shaska, T. and Wijesiri, G. S. (2007) Thetanulls of cyclic curves of small genus. Albanian J. Math., 1 (4). pp. 253-270. ISSN 1930-1235

S

Shaska, Tanush (2007) Some open problems in computational algebraic geometry. Albanian J. Math., 1 (4). pp. 297-319. ISSN 1930-1235

U

Ustimenko, V. A. (2007) On the extremal regular directed graphs without commutative diagrams and their applications in coding theory and cryptography. Albanian J. Math., 1 (4). pp. 283-295. ISSN 1930-1235

W

Wootton, A. (2007) Extending topological group actions to conformal group actions. Albanian J. Math., 1 (3). pp. 133-143. ISSN 1930-1235

This list was generated on Sat Dec 16 07:42:21 2017 UTC.